MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-36-54
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Anxiety (2328); Distress (2329); Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6) 148-36-93 - 12/14 zirconia head 36mm rep by 170-36-93; (b)(6) 120-65-25 - bone screw 6.5mm dia x 25mm long; (b)(6) 164-01-13 - element-stem, collarless w/ha, std offset, sz 13; (b)(6) 186-01-62 - integrip cc, cluster 62mm, g4.H3: the revision reported was likely the result of prosthesis wear of the tibial insert.The cause of prosthesis wear is generally a combination of risk factors including, use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.
 
Event or Problem Description
It was reported via legal documentation that a patient had a right total hip replacement procedure on (b)(6) 2013 and then was revised on (b)(6) 2024.Patient required revision surgery for issues including but not limited to joint pain, limited range of motion, loss of mobility, revision surgery, and other injuries presently undiagnosed which will require on going medical care.The mostly likely cause for the revision reported due to prosthesis wear is a combination of risk factors including use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.
 
Additional Manufacturer Narrative
Based  on the available information, the patient meets the following risk criteria for early prosthesis wear and/or osteolysis: implanted with a lateralized liner, combination of largest available femoral head and/or thinnest available acetabular liner was used, and implanted with a component having a shelf age of greater than 2 years.The most likely cause for the reported revision due to prosthesis wear and osteolysis may have been a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.H6: corrected health effect, medical device, and investigation clinical codes.

Brand Name
NV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19201489
Report Number1038671-2024-01001
Device Sequence Number20851263
Product Code JDI
UDI-Device Identifier10885862022240
UDI-Public10885862022240
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2015
Device Catalogue Number130-36-54
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale